Forum:

Results 1 to 9 of 9

Thread: Increased white blood cells on vaginal swab???

  1. #1
    Junior Member Array
    Join Date
    Nov 2009
    Posts
    5

    Exclamation Increased white blood cells on vaginal swab???


    I recently went off birth control because it was making me sick so I decided I would try to use the vaginal film. the night after i used it i had SEVERE pain during sex. I only used it twice and stopped. i took a break from having sex to see if it would go away but a week later it was still there and two weeks later it turned into more of a burning pain instead of sharp. My husband is my only partner ever and i know he had only one before me.we have only been having unprotected sex for a year.. I have no discharge, i am a little itchy but no severe itch. I went to the doctor and she took a swab and said she did not find yeast or bacterial vaginosis but there was an increase in white blood cells so there is an issue so she sent it for a culture. My husband also just started to have a light discharge about 2 weeks after i had issues..i go back in thursday..im really just hoping its an infection from something on my hands when i inserted the film...anyone know what this could be?

  2. #2
    WH Head Moderator Array WildChild's Avatar
    Join Date
    Sep 2008
    Location
    Western USA
    Posts
    14,509
    Blog Entries
    6

    Default

    I had never heard of this product and so did some research. Didn't find much specific to side effects of the film but did for nonoxynol-9, which is the spermacide used in the product. It can produce allergic reactions, UTIs, dermatitis and other responses including eventual thinning of the vaginal walls and it is absorbed into the body. Get on line and look up the spermacide, avoid the advertsing sites, there are some site directed to medical professionals and get down to the site effects and reactions.

    The film itself has other ingredients which are considered inactive but which you could still have a reaction to. Inactive just means they are aren't part of the product's primary purpose.
    We can only learn to love by loving. - Iris Mudoch, British writer

  3. #3
    Junior Member Array
    Join Date
    Nov 2009
    Posts
    5

    Default

    Quote Originally Posted by WildChild View Post
    I had never heard of this product and so did some research. Didn't find much specific to side effects of the film but did for nonoxynol-9, which is the spermacide used in the product. It can produce allergic reactions, UTIs, dermatitis and other responses including eventual thinning of the vaginal walls and it is absorbed into the body. Get on line and look up the spermacide, avoid the advertsing sites, there are some site directed to medical professionals and get down to the site effects and reactions.

    The film itself has other ingredients which are considered inactive but which you could still have a reaction to. Inactive just means they are aren't part of the product's primary purpose.
    thanks, i will look it up..maybe the white blood cells are there because im inflammed for an allergic reaction..but i dont understand why my husband would have discharge unless maybe he is allergic to it as well

  4. #4
    Junior Member Array
    Join Date
    Nov 2009
    Posts
    5

    Default Doctor doesnt know whats wrong....ugh....

    I posted this last week....
    I recently went off birth control because it was making me sick so I decided I would try to use the vaginal film. the night after i used it i had SEVERE pain during sex. I only used it twice and stopped. i took a break from having sex to see if it would go away but a week later it was still there and two weeks later it turned into more of a burning pain instead of sharp. My husband is my only partner ever and i know he had only one before me.we have only been having unprotected sex for a year.. I have no discharge, i am a little itchy but no severe itch. I went to the doctor and she took a swab and said she did not find yeast or bacterial vaginosis but there was an increase in white blood cells so there is an issue so she sent it for a culture. My husband also just started to have a light discharge about 2 weeks after i had issues..i go back in thursday..im really just hoping its an infection from something on my hands when i inserted the film...anyone know what this could be?

    Well I went to the doctor and she said all my tests came back negative so she didnt know what my problem was.she said it was probably the film..so i have started having sex again and at first it hurts but then it gets better then after sex it burns really really bad!am i allergic to latex now or something??there has to be something i am allergic to and not know it...or either i have yeast up in there...i was thinking about trying a yogurt tampon and see if that helps, the doctor said she didnt see yeast and i do not have any discharge but it cant hurt to try...anyone else have any ideas what it can be????

  5. #5
    WH Head Moderator Array WildChild's Avatar
    Join Date
    Sep 2008
    Location
    Western USA
    Posts
    14,509
    Blog Entries
    6

    Default

    You reposted, please don't. This will move this back up. Do you have any more info for us?
    We can only learn to love by loving. - Iris Mudoch, British writer

  6. #6
    Junior Member Array
    Join Date
    Nov 2009
    Posts
    5

    Default

    no i didnt repost i started a new thread about how the doctor could not find anything wrong...i copy and pasted what a wrote last week so people would know the issue..the update is at the bottom on my last post.

  7. #7
    WH Head Moderator Array WildChild's Avatar
    Join Date
    Sep 2008
    Location
    Western USA
    Posts
    14,509
    Blog Entries
    6

    Default

    You need to stick to the same thread, we don't allow you to start multiple threads on essentially the same thing. It doesn't seem many people here are familiar with the film. Hopefully there will be some readers who are and who have some input for you.
    We can only learn to love by loving. - Iris Mudoch, British writer

  8. #8
    Junior Member Array
    Join Date
    Nov 2009
    Posts
    5

    Default

    i really dont think that the film is the problem anymore..its been to long since i used it...

  9. #9
    WH Super Moderator Array sourpuss's Avatar
    Join Date
    Dec 2006
    Location
    Montana
    Posts
    3,645

    Default

    Have yo eliminated the film at the problem?
    Hard work beats talent, when talent doesn't work hard.

    Register! | Rules/FAQ | Contact Mod

Similar Threads

  1. premenopause,super increased sex drive
    By jadafly in forum Sex
    Replies: 18
    Last Post: 09-20-2011, 01:51 PM
  2. increased sex drive in 40s
    By lizzyflynn in forum Sex
    Replies: 24
    Last Post: 06-28-2009, 04:55 PM
  3. pap smears- do they detect cancer cells?
    By ms.toni in forum Cancer
    Replies: 1
    Last Post: 05-28-2008, 03:19 AM
  4. Dont feed cancer cells
    By commonsense in forum Cancer
    Replies: 0
    Last Post: 02-29-2008, 08:32 AM

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Beauty & Style | Fitness & Nutrition | Family & Relationships | Sex & Sexual Health | Physical & Mental Health | Girl Talk | Forum Home
Home | Health Library | Contact | Terms Of Service | Contact | Privacy Policy

© Womens-Health.com 2013 and Emerge Media